# SDR MALA954279

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC639
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Sw
- Part number: 1EN516
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 3494 - ON APPROACH TO MSP, THE RIGHT GEAR INTRANSIT LIGHT DOESN'T ILLUMINATE DURING THE GEAR EXTENSION.  MAINTENANCE REPLACED THE RIGHT INBOARD DOWN SWITCH.  SYSTEM OPERATED SATISFACTORILY.  (Z)
